Moritz Hauck

Wissenschaftlicher Mitarbeiter
Numerische Mathematik
Telefon: +49 821 598-3930
E-Mail: moritz.hauck@math.uni-augsburg.de
Raum: 2315 (I)
Sprechzeiten: nach Vereinbarung
Adresse: Universitätsstraße 12a, 86159 Augsburg

Publications

Submitted articles:

 

[5]

 

 

P. Freese, M. Hauck and D. Peterseim. Super-localized Orthogonal Decomposition for high-frequency Helmholtz problems, ArXiv e-prints, 2021.

[ arXiv ]

 

Refereed articles:

 

[4]

 

 

M. Hauck and D. Peterseim. Super-localization of elliptic multiscale problems. Accepted for publication in Mathematics of Computation, 2022.

[ arXiv ]

[3]

 

 

M. Hauck and D. Peterseim. Multi-resolution Localized Orthogonal Decomposition for Helmholtz problems. SIAM Multiscale Modeling & Simulation, 20 (2); 657-684, 2022.

[ DOI ]

[2]

 

 

A. Rupp, M. Hauck and V. Aizinger. A subcell-enriched Galerkin method for advection problems. Computers & Mathematics with Applications, 93: 120-129, 2021.  

[ DOI ]

[1]

 

 

M. Hauck, V. Aizinger, F. Frank, H. Hajduk and A. Rupp. Enriched Galerkin method for the shallow-water equations. GEM - International Journal on Geomathematics, 11, 31, 2020.

[ DOI ]

Suche